Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Jordan algebras of linear transformations


Author: A. A. Albert
Journal: Trans. Amer. Math. Soc. 59 (1946), 524-555
MSC: Primary 09.1X
MathSciNet review: 0016759
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0016759-3
Article copyright: © Copyright 1946 American Mathematical Society